Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Deferment of computation in the method of least squares

Author: H. Siegel, Irving
Journal: Math. Comp. 19 (1965), 329-331
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. H. Siegel, "Least-squares 'without normal equations'," Trans. New York Acad. Sci. Ser. II, v. 24, pp. 362-371.

Additional Information

PII: S 0025-5718(65)99951-5
Article copyright: © Copyright 1965 American Mathematical Society